Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
195 Doctors are Online

Bleeding did not stop after abortion. Suggested to take Gynae CP and Ampilox. No change. Remedy?

hi doctor, i did a abortion last month Feb 11 2013 but after 15 days the bleeding didnt stop so the doctor suggested me to have GYNAE CP CAPSULE AND AMPILOX CAPSULE still now the bleeding has not stopped what should i it better to have Methergen tablet to stop the bleeding as the doctor told me now the horomone level is 107 instead of 90 what should i do..please reply me as am suffering for the last 50 days..please suggest whether the medicine METHERGEN will help me out and further having NOVALON.
Asked On : Wed, 27 Mar 2013
Answers:  1 Views:  138
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Procedures
General & Family Physician 's  Response
Welcome to HCM

The bleeding for so much days might also have caused anemia so you also need cure for that. Instead of using methergen I would suggest to use transamine 500mg for bleeding and along with them use folic acid and iron supplements for anemia

Answered: Wed, 27 Mar 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor